# SDR 2002FA0000237

- Difficulty date: August 13, 2001
- Submitted: February 22, 2002
- Operation: General aviation
- Aircraft: N38WK
- Make and model: Bbavia 7GCBC
- Aircraft serial: 113379
- Engine: Lyc O320*
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Fastener
- Condition: Loose
- Location: Rt Wing
- Part time: 3,617 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING: 16 LOOSE NAILS, 3 VERY LOOSE, 1 MISSING  LEFT WING:  9 LOOSE NAILS, 0 VERY LOOSE, 0 MISSING.
